| Catalog Number |
342-12-707 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Loss of Range of Motion (2032)
| Date of Event |
12/05/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery - due to insert too tight.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2023-00349; (b)(4)- revision surgery, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.